2 results for expanding mappings.

Parameters for your search query:
Keyword    expanding mappings

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Fixed Point Theorems of Expanding Mappings in CompleteĀ G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 2579Downloads: 1788
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2015, 3(1), 1-2. DOI: 10.12691/jmsa-3-1-1
Pub. Date: June 08, 2015Views: 6198Downloads: 4461
Results: sort by Relevance

Filter by


Published between:




Article Types